Does anyone know what this is. it looks like a lump of veiny skin, it is very smooth a little bit lighter in color that my skin and it has a very thick lump like texture. I had a late period with craps worse than i ever remember, then this just seemed to fall out of me...i have no idea what it is but my stomach has been killing me since and i have not stopped bleeding. i dont think it was a miscarriage, it looks more like a lump with a tail than a baby, i always use birth control with my boyfriend, but i dont know what it could be...i am hoping that it is just some strange clot, but i have no idea why it is so light in color
take it to the er and get a proper diagnosis because my mom had the same exact thing and she was in danger of a misscariage but it was prevented and she had twins lucky her but i just had a misscariage just bled a lot cuz i was only 6 weeks i cried my eyes out maybe you were llike 2 months
i just had this happen to me, couldn't go to school because i had really bad cramps so i stayed home and watched a movie while holding my blanket to my tummy. after the movie i went to the bathroom and realized that my period was here and two pieces of chicken looking skin looking like triangles with blood on them they are thick in skin and i kept them to show a doctor. i have never experienced this before and i am 18. i was on the nova ring and went off to change birth control I've been on the patch for two months to prevent pregnancy can anyone one tell me if this is really normal or just something causing by birth control or miscarriages cause i thought i might have been prego before this but now i'm not to sure whats up, freaking out?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.